Difference between revisions of "Ya1999"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
K. Yajima, The L^p continuity of wave operators for two-dimensional Schrodinger operators, CMP 208 (1999), 125-152.
+
{{Article
 
+
| author = K. Yajima
[[Category:Bibliography]]
+
| title = The <math>L^p</math> continuity of wave operators for two-dimensional Schrodinger operators
 +
| journal = CMP
 +
| jvol = 208
 +
| jpage = 125-152
 +
| year = 1999
 +
| arxivid =
 +
| mathsciid =
 +
}}

Latest revision as of 23:44, 7 July 2009

K. Yajima. The continuity of wave operators for two-dimensional Schrodinger operators. CMP, 208 (1999), 125-152. MathSciNet, arXiv.